Tohoku Mathematical Journal

Optimal norm estimate of operators related to the harmonic Bergman projection on the ball

Boo Rim Choe, Hyungwoon Koo, and Kyesook Nam

Full-text: Open access


We first obtain an optimal norm estimate for one-parameter family of operators associated with the weighted harmonic Bergman projections on the ball. We then use this result and derive an optimal norm estimate for the weighted harmonic Bergman projections.

Article information

Tohoku Math. J. (2), Volume 62, Number 3 (2010), 357-374.

First available in Project Euclid: 15 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31B05: Harmonic, subharmonic, superharmonic functions
Secondary: 31B10: Integral representations, integral operators, integral equations methods 30D45: Bloch functions, normal functions, normal families 30D55

Weighted harmonic Bergman kernel harmonic Bergman projection


Choe, Boo Rim; Koo, Hyungwoon; Nam, Kyesook. Optimal norm estimate of operators related to the harmonic Bergman projection on the ball. Tohoku Math. J. (2) 62 (2010), no. 3, 357--374. doi:10.2748/tmj/1287148616.

Export citation


  • S. Axler, P. Bourdon and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992.
  • B. R. Choe, H. Koo and Y. J. Lee, Positive schatten class toeplitz operators on the ball, Studia Math. 189 (2008), 65--90.
  • B. R. Choe, H. Koo and H. Yi, Derivatives of harmonic Bergman and Bloch functions on the ball, J. Math. Anal. Appl. 260 (2001), 100--123.
  • M. Jevtić and M. Pavlović, Harmonic Bergman functions on the unit ball in $\mathbf R^n$, Acta Math. Hungr. 85 (1999), 81--96.
  • H. Koo, K. Nam and H. Yi, Norm estimation of the harmonic Bergman projection on half-spaces, J. Math. Soc. Japan 61 (2009), 225--235.
  • C. Liu and L. Peng, Boundary regularity in the Dirichlet problem for the invariant Laplacians $\bigtriangleup_\gamma$ on the unit real ball, Proc. Amer. Math. Soc. 132 (2004), 3259--3268.
  • J. Miao, Reproducing kernels for harmonic Bergman spaces of the unit ball, Monatsh. Math. 125 (1998), 25--35.
  • K. Zhu, Operator theory in function spaces, 2nd. ed., Mathematical Surveys and Monographs 138, Amer. Math. Soc., Providence, 2007.
  • K. Zhu, A sharp norm estimate of the Bergman projection on $L^p$ spaces, Contemp. Math. 404 (2006), 199--205.